Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 18, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 3, 2007, 7:59 AM CDT for 4 counties in Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2007, 7:59 AM CDT (12:59 UTC)
- Expired
- Apr 3, 2007, 8:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Chariton County, MO, Linn County, MO, Macon County, MO, Randolph County, MO
The radar
The Pleasant Hill radar (KEAX), 177 km from the middle of the area, began a volume at 12:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 8:35 AM CDT | HAIL 1.75 | 7 Sw La Plata, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 7:37 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 1.0 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 764 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -66 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 031259
SVREAX
MOC041-115-121-175-031345-
/O.NEW.KEAX.SV.W.0018.070403T1259Z-070403T1345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
759 AM CDT TUE APR 3 2007
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI
SOUTHEASTERN LINN COUNTY IN NORTH CENTRAL MISSOURI
MACON COUNTY IN NORTH CENTRAL MISSOURI
NORTHERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI
* UNTIL 845 AM CDT
* AT 754 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MARCELINE...AND MOVING EAST AT 65 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BEVIER AND CALLAO BY 810 AM CDT.
MACON BY 815 AM CDT.
THE TOWN OF EXCELLO IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3989 9299 3948 9290 3957 9231 3989 9230
4004 9240
$$
DUX3 follow-up statements
000
WWUS53 KEAX 031313
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
813 AM CDT TUE APR 3 2007
MOC041-115-121-175-031345-
/O.CON.KEAX.SV.W.0018.000000T0000Z-070403T1345Z/
RANDOLPH MO-CHARITON MO-LINN MO-MACON MO-
813 AM CDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON...
SOUTHEASTERN LINN...NORTHEASTERN CHARITON AND NORTHERN RANDOLPH
COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 845 AM CDT...
AT 809 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR BEVIER...OR 7 MILES SOUTHWEST OF MACON...MOVING EAST AT
50 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF MACON...
NORTHEASTERN CHARITON...NORTHERN RANDOLPH AND SOUTHEASTERN LINN
COUNTIES.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR NORTHWESTERN MISSOURI.
LAT...LON 3990 9294 3949 9284 3957 9231 3989 9230
4004 9240
$$
DUX000
WWUS53 KEAX 031328
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
827 AM CDT TUE APR 3 2007
MOC041-115-031337-
/O.CAN.KEAX.SV.W.0018.000000T0000Z-070403T1345Z/
CHARITON MO-LINN MO-
827 AM CDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR LINN AND CHARITON COUNTIES IN
NORTH CENTRAL MISSOURI IS CANCELLED...
AT 824 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR NORTHWESTERN MISSOURI.
LAT...LON 3993 9275 3955 9263 3957 9231 3989 9230
4004 9240
$$
MOC121-175-031345-
/O.CON.KEAX.SV.W.0018.000000T0000Z-070403T1345Z/
RANDOLPH MO-MACON MO-
827 AM CDT TUE APR 3 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON AND
NORTHEASTERN RANDOLPH COUNTIES UNTIL 845 AM CDT...
AT 824 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED 6 MILES NORTHWEST OF CLARENCE...OR 7 MILES
NORTHEAST OF MACON...MOVING EAST AT 55 MPH.
THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF MACON AND
NORTHEASTERN RANDOLPH COUNTIES.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR NORTHWESTERN MISSOURI.
LAT...LON 3993 9275 3955 9263 3957 9231 3989 9230
4004 9240
$$
DUX000
WWUS53 KEAX 031338
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 AM CDT TUE APR 3 2007
MOC121-175-031349-
/O.EXP.KEAX.SV.W.0018.000000T0000Z-070403T1345Z/
RANDOLPH MO-MACON MO-
839 AM CDT TUE APR 3 2007
...THE SEVERE THUNDERSTORM WARNING FOR MACON AND NORTHEASTERN
RANDOLPH COUNTIES WILL EXPIRE AT 845 AM CDT...
AT 833 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 PM CDT
TUESDAY AFTERNOON FOR NORTHWESTERN MISSOURI.
LAT...LON 3993 9275 3955 9263 3957 9231 3989 9230
4004 9240
$$
DUXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 7:00 AM CDT, 59 minutes earlier.
Area forecast discussion, Apr 3, 7:00 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 700 AM CDT TUE APR 3 2007 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /ISSUED 225 AM CDT TUE APR 3 2007/ MAIN FOCUS IN THE SHORT TERM IS WITH ONGOING STRONG CONVECTION BEHIND AN OUTFLOW BOUNDARY THAT ORIGINATED OVER SOUTHEAST NEBRASKA AND CONTINUES TO ADVANCE EAST/SOUTHEAST ACROSS NORTHEAST KANSAS AND NORTHWEST MISSOURI. MEANWHILE...THE SURFACE LOW CONTINUES TO PROGRESS NORTHEAST ALONG THE WARM FRONT...WITH THE TRAILING COLD FRONT LOCATED FROM WEST CENTRAL KANSAS THROUGH THE PANHANDLES OF OKLAHOMA AND TEXAS EARLY THIS MORNING. IN ADDITION TO THE ONGOING CONVECTION JUST BEHIND THE OUTFLOW BOUNDARY...CONVECTION IS EXPECTED TO DEVELOP BACK ALONG THE COLD FRONT THIS MORNING. SHORT RANGE FORECAST MODELS AND ANTICIPATED FRONTAL TIMING INDICATE THE SHOWERS AND THUNDERSTORMS WILL PUSH EAST OF THE FORECAST AREA...ALONG WITH THE COLD FRONT...FROM MID TO LATE MORNING. JUST LEFT A SLIGHT CHANCE FOR SOME LINGERING ACTIVITY IN THE FAR EASTERN SECTION THROUGH EARLY AFTERNOON. THEN THE STORY TURNS TO THE COLDER TEMPERATURES IN THE WAKE OF THE COLD FRONT. TEMPERATURES ACROSS THE FORECAST AREA WILL REACH THEIR MAXIMA EARLY IN THE DAY AND BECOME STEADY/FALL FROM NORTHWEST TO SOUTHEAST BY THIS AFTERNOON. COLD AIR ADVECTION WILL CONTINUE TONIGHT...WITH TEMPERATURES EXPECTED TO FALL AT OR BELOW FREEZING ACROSS ALL BUT PORTIONS OF EAST CENTRAL KANSAS/CENTRAL MISSOURI. THE GREATEST AREA OF CONCERN FOR A HARD FREEZE IS FAR NORTHERN AND NORTH CENTRAL MISSOURI. A REINFORCING SURGE OF COLD AIR IS FORECAST THURSDAY NIGHT AS THE RATHER IMPRESSIVE SURFACE RIDGE BUILDS EVEN FURTHER SOUTH. BOTH THE NAM AND GFS SHOW PRECIPITATION DEVELOPING SOUTHEAST FROM SOUTHERN NEBRASKA AND CLIPPING THE SOUTHWEST PORTION OF THE FORECAST AREA THURSDAY AFTERNOON/NIGHT. STILL NOT OVERLY CONFIDENT ON THE PLACEMENT OF THE RESPONSIBLE SHORTWAVE DIVING SOUTHEAST IN THE NORTHWEST FLOW ALOFT...SO HAVE KEPT JUST CHANCE MENTION OF PRECIPITATION. FORECAST SOUNDINGS STILL APPEAR CONDUCIVE FOR PRECIPITATION TO AT LEAST BECOME MIXED WITH SNOW...HOWEVER AMOUNTS APPEAR TO BE LIGHT WITH GREATER QPF TO OUR WEST. NO OTHER CHANGES MADE FROM FRIDAY ON. STOFLET && .AVIATION... FOR THE 12Z TAFS...FOREMOST CONCERN IS WITH LINGERING CONVECTION ALONG THE FRONTAL BOUNDARY EARLY THIS MORNING. STORMS CONTINUE TO BE MAINTAINED ALONG A SOUTHEASTWARD PROPAGATING OUTFLOW BOUNDARY THAT WAS JUST EAST OF KMCI/KMKC. THE STORMS ASSOCIATED WITH THIS OUTFLOW BOUNDARY WERE MOVING OUT OF THE AERODROMES AT TAF ISSUANCE TIME. THE REMAINING SCATTERED SHOWER AND THUNDERSTORM ACTIVITY BEHIND THIS FIRST LINE OF STORMS WAS TIED TO THE SURFACE COLD FRONT. HAVE INCLUDED VCTS FOR KSTJ AND A TEMPO -TSRA FOR KMCI/KMKC UNTIL 14Z. PAST THAT TIME...THE COLD FRONT SHOULD HAVE PUSHED EAST OF ALL THE SITES...AND BRISK/GUSTY NORTHWEST WINDS WILL DEVELOP THROUGH THE DAYLIGHT HOURS. STOFLET && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Apr 3, 5:51 AM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 551 AM CDT TUE APR 3 2007 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 551 AM CDT TUE APR 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A SOUTHEASTWARD PROPAGATING OUTFLOW BOUNDARY THAT WAS A RESULT OF CONVECTION OVERNIGHT LAST NIGHT. STRONG TO ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE EARLY THIS MORNING...MAINLY ALONG AND EAST OF A TONGANOXIE...TO PLATTSBURG...TO UNIONVILLE LINE. THE MAIN THREAT WITH ANY ADDITIONAL SEVERE STORMS THAT DEVELOP WILL BE HAIL TO THE SIZE OF HALF DOLLARS...ALTHOUGH THERE IS A SMALLER THREAT FOR DAMAGING WINDS. MUCH COLDER TEMPERATURES BEHIND THE ADVANCING COLD FRONT WILL BEGIN TO AFFECT THE OUTLOOK AREA BY THIS EVENING. FREEZING TEMPERATURES ARE EXPECTED FOR PORTIONS OF THE OUTLOOK AREA OVERNIGHT TONIGHT...MAINLY ALONG AND NORTH OF A KANSAS CITY TO MOBERLY LINE. WHILE THE AVERAGE LAST SPRING FREEZE USUALLY DOES NOT OCCUR UNTIL THE MIDDLE OF APRIL...UNSEASONABLY WARM TEMPERATURES LAST MONTH HAVE CAUSED ACCELERATED GROWTH OF VEGETATION ACROSS THE REGION. PERSONS ACROSS THE AREA ARE URGED TO PROTECT TENDER PLANTS FROM THE FREEZING TEMPERATURES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY UNSEASONABLY COLD TEMPERATURES WILL BECOME ENTRENCHED ACROSS THE AREA THROUGH THE END OF THE WEEK...WITH THE THREAT OF FROST AND FREEZE DAMAGE TO PLANTS EACH MORNING. .SPOTTER INFORMATION STATEMENT... OFFICIAL SPOTTER ACTIVATION WILL NOT BE NEEDED. STOFLET
In the hours before
Special weather statement, Apr 3, 6:27 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 627 AM CDT TUE APR 3 2007 KSZ104-105-MOZ029-030-037-031200- CLAY-JACKSON-JOHNSON-RAY-WYANDOTTE- 627 AM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR CLAY...JACKSON...NORTHEASTERN JOHNSON...RAY AND SOUTHEASTERN WYANDOTTE COUNTIES UNTIL 700 AM CDT... AT 625 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EXCELSIOR ESTATES TO LEAWOOD...MOVING EAST AT 50 MPH. HAIL UP TO THE SIZE OF PENNIES...AND WINDS OF AROUND 40 MPH ARE POSSIBLE WITH THESE STORMS. NRR
Special weather statement, Apr 3, 7:09 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 709 AM CDT TUE APR 3 2007 MOZ043-044-053-054-031245- BATES-CASS-HENRY-JOHNSON- 709 AM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR EASTERN CASS...JOHNSON... NORTHEASTERN BATES AND NORTHWESTERN HENRY COUNTIES UNTIL 745 AM CDT... AT 705 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PLEASANT HILL TO ADRIAN...MOVING EAST AT 35 MPH. THESE STORMS WILL BE NEAR... GARDEN CITY BY 715 AM CDT. KINGSVILLE BY 720 AM CDT. HOLDEN BY 725 AM CDT. CREIGHTON BY 730 AM CDT. URICH BY 735 AM CDT. CHILHOWEE AND WARRENSBURG BY 745 AM CDT. THE TOWNS OF STRASBURG...GUNN CITY...LA TOUR...QUICK CITY... BLAIRSTOWN...CENTERVIEW AND HARTWELL ARE ALSO IN THE PATH OF THESE STORMS. SMALL HAIL UP TO THE SIZE OF A PENNY...ALONG WITH WINDS TO 40 MPH ARE EXPECTED WITH THESE STORMS. DUX
Local storm report, Apr 3, 7:15 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
715 AM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 AM HAIL ODESSA 39.00N 93.95W
04/03/2007 E1.00 INCH LAFAYETTE MO TRAINED SPOTTER
&&
JADOLPHSSpecial weather statement, Apr 3, 7:16 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 716 AM CDT TUE APR 3 2007 MOZ023-024-032-031245- CHARITON-LINN-LIVINGSTON- 716 AM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN CHARITON...SOUTHEASTERN LIVINGSTON AND WESTERN LINN COUNTIES UNTIL 745 AM CDT... AT 715 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CHILLICOTHE...MOVING NORTHEAST AT 35 MPH. THIS STORM WILL BE NEAR... WHEELING BY 725 AM CDT. MEADVILLE BY 735 AM CDT. LACLEDE BY 740 AM CDT. LINNEUS AND 8 MILES NORTHWEST OF BROOKFIELD BY 745 AM CDT. THE TOWN OF AVALON IS ALSO IN THE PATH OF THIS STORM. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DUX
Special weather statement, Apr 3, 7:43 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 743 AM CDT TUE APR 3 2007 MOZ024-025-032-033-031315- CHARITON-LINN-MACON-RANDOLPH- 743 AM CDT TUE APR 3 2007 ...SIGNIFICANT WEATHER ALERT FOR CHARITON...NORTHWESTERN RANDOLPH... SOUTHEASTERN LINN AND SOUTHWESTERN MACON COUNTIES UNTIL 815 AM CDT... AT 740 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LACLEDE TO 9 MILES EAST OF HALE TO BRUNSWICK...MOVING EAST AT 50 MPH. THESE STORMS WILL BE NEAR... KEYTESVILLE BY 750 AM CDT. MARCELINE...BUCKLIN AND SALISBURY BY 755 AM CDT. CALLAO...BEVIER AND HUNTSVILLE BY 815 AM CDT. THE TOWNS OF MENDON...TRIPLETT...DALTON...ROTHVILLE...SAINT CATHERINE...PRAIRIE HILL...CLIFTON HILL...WIEN...NEW CAMBRIA AND THOMAS HILL RES ARE ALSO IN THE PATH OF THESE STORMS. PENNY SIZE HAIL IS EXPECTED WITH THESE STORMS. DUX
Local storm report, Apr 3, 7:59 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
759 AM CDT TUE APR 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 AM HAIL 1 E MENDON 39.59N 93.11W
04/03/2007 E1.00 INCH CHARITON MO LAW ENFORCEMENT
0754 AM TSTM WND GST 1 E MENDON 39.59N 93.11W
04/03/2007 E60 MPH CHARITON MO LAW ENFORCEMENT
&&
JADOLPHSThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 4:49 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Putnam, Schuyler, Sullivan | 40 min |
| Apr 3, 5:12 AM CDT | Severe Thunderstorm Warning | EAX | Grundy, Sullivan | 23 min |
| Apr 3, 6:49 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Jackson, Lafayette, Ray | 41 min |
| Apr 3, 9:47 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis, Saline | 43 min |
| Apr 3, 9:58 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Henry, Johnson | 47 min |
| Apr 3, 10:39 AM CDT | Severe Thunderstorm Warning | EAX | Henry | 36 min |
| Apr 3, 11:53 AM CDT | Wind Advisory | EAX | Andrew, Atchison, Buchanan, DeKalb, Gentry, Holt and 2 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.